# SDR CALA2025062605913

- Difficulty date: June 24, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 79,321 hours, 29,430 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A8540U8
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA  R/H SIDE INNER CHORD BETWEEN STA 947 TO STA 987 HAS SEVERAL SPOTS  CORRORED.    REMOVED AND REPLACED R2 DOOR INNER CHORD IN REF B 737-800 SRM 51-40-02-0G-0 AND DWG# 147A8501.
